MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE 14; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE 14; GUIDEWIRE
Model Number ARISTOTLE 14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing lot history record indicated that the lot met the release criteria.Several attempts were made to gather more information for this case, on (b)(6) 2023, (b)(6) 2023, and (b)(6) 2023, but no additional information was provided.Due to the limited information provided during the complaint submission, and the returned complaint unit inspection not identifying any damage to the guidewire that would indicate that the guidewire was the cause of the vessel dissection, this complaint investigation will remain on file, but the root cause for the vessel dissection could not be determined.The doctor was able to tend to the event by coiling the vessel, preventing permanent injury to the patient.Scientia vascular was also notified that the patient was doing well.
 
Event or Problem Description
On (b)(6) 2023, scientia vascular personnel was notified that a doctor was using an aristotle 14 guidewire (a14-200-002 ln:021236) during a neurovascular procedure when a vessel was dissected, and needed intervention.The event was described as follows: "mma case the tip of the wire seemed to have a sharp edge to it and would not shape normally.The product resulted in a vessel dissection.The physician was fortunately able to coil off the vessel, it was the extracranial / skull base region of the mma.The patient is doing well." the guidewire was returned to scientia vascular for evaluation on (b)(6) 2023.No information was provided regarding the other product used during the case.

Brand Name
ARISTOTLE 14
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
raquel johnson
2460 south 3270 west
west valley city, UT 84119
MDR Report Key17421534
Report Number3009546466-2023-00005
Device Sequence Number8901804
Product Code MOF
UDI-Device Identifier00818075010011
UDI-Public00818075010011
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2024
Device Model NumberARISTOTLE 14
Device Catalogue NumberA14-200-002
Device Lot Number021236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2023
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown